# SDR CALA2025050104384

- Difficulty date: April 27, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 124,688 hours, 19,258 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Not Reported
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER WING EMERGENCY ESCAPE SLIDE DEACTIVATION REF AMM 25-65-00-042-001. INSTALLED SAFETY PIN ON RIGHT OVERWING INFLATION CYLINDER REF AMM 25-65-00-042-001. PULLED CBS AND TAGGED K14, 15, 16 & 17 AND K17 & 18 ON P6. AS WELL AS C6, 7, 8, & 9; G17, 18, 26 & 27; P 35 & 36 ALL ON P11. INSTALLED SAFETY PIN ON LEFT INFLATION CYLINDER REF AMM 25-65-00-042-001 DISCONECTED EMERGENCY BATTERIES FOR BOTH LEFT AND RIGHT SLIDES REF AMM 25-65-00-042-001 DEACTIVATED RIGHT WING SPOILER SQUIB ACTUATOR REF AMM 25-65-00-042-001 REARMED OVER THE WING ESCAPE SYSTEM REF AMM 25-65-00-442-010 UP TO STEP 2 ARM/FIRE  SWITCH CHECK. PERFORMED ARM FIRE SWITCH CHECK UP TO STEP H8 REF AMM 25-65-00-726-054.   ACCOMPLISHED RII PER GMM 09-25-05. COMPLETED OVERWING SLIDE RE-ARM PER AMM TASK 25-65-00-442-010 OPS CHECK GOOD INSPECTED AS REQUIRED IAW GMM9-25-05 COMPLETION OF SLIDE RE-ARM REF: AMM TASK 25-65-00-442-010.
